Journal of Applied Mathematics

  • J. Appl. Math.
  • Volume 2014, Special Issue (2014), Article ID 129379, 25 pages.

Triple Hierarchical Variational Inequalities with Constraints of Mixed Equilibria, Variational Inequalities, Convex Minimization, and Hierarchical Fixed Point Problems

Lu-Chuan Ceng, Cheng-Wen Liao, Chin-Tzong Pang, and Ching-Feng Wen

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We introduce and analyze a hybrid iterative algorithm by virtue of Korpelevich's extragradient method, viscosity approximation method, hybrid steepest-descent method, and averaged mapping approach to the gradient-projection algorithm. It is proven that under appropriate assumptions, the proposed algorithm converges strongly to a common element of the fixed point set of infinitely many nonexpansive mappings, the solution set of finitely many generalized mixed equilibrium problems (GMEPs), the solution set of finitely many variational inequality problems (VIPs), the solution set of general system of variational inequalities (GSVI), and the set of minimizers of convex minimization problem (CMP), which is just a unique solution of a triple hierarchical variational inequality (THVI) in a real Hilbert space. In addition, we also consider the application of the proposed algorithm to solve a hierarchical fixed point problem with constraints of finitely many GMEPs, finitely many VIPs, GSVI, and CMP. The results obtained in this paper improve and extend the corresponding results announced by many others.

Article information

Source
J. Appl. Math., Volume 2014, Special Issue (2014), Article ID 129379, 25 pages.

Dates
First available in Project Euclid: 1 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.jam/1412177563

Digital Object Identifier
doi:10.1155/2014/129379

Mathematical Reviews number (MathSciNet)
MR3216114

Citation

Ceng, Lu-Chuan; Liao, Cheng-Wen; Pang, Chin-Tzong; Wen, Ching-Feng. Triple Hierarchical Variational Inequalities with Constraints of Mixed Equilibria, Variational Inequalities, Convex Minimization, and Hierarchical Fixed Point Problems. J. Appl. Math. 2014, Special Issue (2014), Article ID 129379, 25 pages. doi:10.1155/2014/129379. https://projecteuclid.org/euclid.jam/1412177563


Export citation

References

  • J. L. Lions, Quelques Methodes De Resolution Des Problemes Aux Limites Non Lineaires, Dunod, Paris, Farnce, 1969.
  • R. Glowinski, Numerical Methods For Nonlinear Variational Problems, Springer, New York, NY, USA, 1984.
  • W. Takahashi, Nonlinear Functional Analysis, Yokohama, Yokohama, Japan, 2000.
  • J. T. Oden, Quantitative Methods on Nonlinear Mechanics, Prentice-Hall, Englewood Cliffs, NJ, USA, 1986.
  • E. Zeidler, Nonlinear Functional Analysis and Its Applications, Springer, New York, NY, USA, 1985.
  • G. M. Korpelevich, “The extragradient method for finding saddle points and other problems,” Matecon, vol. 12, pp. 747–756, 1976.
  • L.-C. Zeng and J.-C. Yao, “Strong convergence theorem by an extragradient method for fixed point problems and variational inequality problems,” Taiwanese Journal of Mathematics, vol. 10, no. 5, pp. 1293–1303, 2006.
  • J.-W. Peng and J.-C. Yao, “A new hybrid-extragradient method for generalized mixed equilibrium problems, fixed point problems and variational inequality problems,” Taiwanese Journal of Mathematics, vol. 12, no. 6, pp. 1401–1432, 2008.
  • L. C. Ceng, C. Y. Wang, and J. C. Yao, “Strong convergence theorems by a relaxed extragradient method for a general system of variational inequalities,” Mathematical Methods of Operations Research, vol. 73, no. 2, pp. 153–157, 2011.
  • L.-C. Ceng, Q. H. Ansari, and S. Schaible, “Hybrid extragradient-like methods for generalized mixed equilibrium problems, systems of generalized equilibrium problems and optimization problems,” Journal of Global Optimization, vol. 53, no. 1, pp. 69–96, 2012.
  • Y. Yao, Y.-C. Liou, and S. M. Kang, “Approach to common elements of variational inequality problems and fixed point problems via a relaxed extragradient method,” Computers and Mathematics with Applications, vol. 59, no. 11, pp. 3472–3480, 2010.
  • L. C. Ceng, Q. H. Ansari, M. M. Wong, and J. C. Yao, “Mann type hybrid extragradient method for variational inequalities, variational inclusions and fixed point problems,” Fixed Point Theory, vol. 13, no. 2, pp. 403–422, 2012.
  • L.-C. Ceng, Q. H. Ansari, and J.-C. Yao, “An extragradient method for solving split feasibility and fixed point problems,” Computers and Mathematics with Applications, vol. 64, no. 4, pp. 633–642, 2012.
  • L.-C. Ceng, Q. H. Ansari, and J.-C. Yao, “Relaxed extragradient methods for finding minimum-norm solutions of the split feasibility problem,” Nonlinear Analysis, Theory, Methods and Applications, vol. 75, no. 4, pp. 2116–2125, 2012.
  • L.-C. Ceng, N. Hadjisavvas, and N.-C. Wong, “Strong convergence theorem by a hybrid extragradient-like approximation method for variational inequalities and fixed point problems,” Journal of Global Optimization, vol. 46, no. 4, pp. 635–646, 2010.
  • L.-C. Ceng and J.-C. Yao, “A relaxed extragradient-like method for a generalized mixed equilibrium problem, a general system of generalized equilibria and a fixed point problem,” Nonlinear Analysis, Theory, Methods and Applications, vol. 72, no. 3-4, pp. 1922–1937, 2010.
  • L.-C. Ceng, Q. H. Ansari, and J.-C. Yao, “Relaxed extragradient iterative methods for variational inequalities,” Applied Mathematics and Computation, vol. 218, no. 3, pp. 1112–1123, 2011.
  • S. Imnang and S. Suantai, “Strong convergence theorems for a general system of variational inequality problems, mixed equilibrium problems and fixed points problems with applications,” Mathematical and Computer Modelling, vol. 52, no. 9-10, pp. 1682–1696, 2010.
  • L.-C. Ceng and A. Petruşel, “Relaxed extragradient-like method for general system of generalized mixed equilibria and fixed point problem,” Taiwanese Journal of Mathematics, vol. 16, no. 2, pp. 445–478, 2012.
  • N. Nadezhkina and W. Takahashi, “Weak convergence theorem by an extragradient method for nonexpansive mappings and monotone mappings,” Journal of Optimization Theory and Applications, vol. 128, no. 1, pp. 191–201, 2006.
  • S.-M. Guu, L.-C. Ceng, and J.-C. Yao, “Finding common solutions of a variational inequality, a general system of variational inequalities, and a fixed-point problem via a hybrid extragradient method,” Fixed Point Theory and Applications, vol. 2011, Article ID 626159, 19 pages, 2011.
  • L. C. Ceng, H.-Y. Hu, and M. M. Wong, “Strong and weak convergence theorems for generalized mixed equilibrium problem with perturbation and fixed pointed problem of infinitely many nonexpansive mappings,” Taiwanese Journal of Mathematics, vol. 15, no. 3, pp. 1341–1367, 2011.
  • L. C. Ceng and S. Al-Homidan, “Algorithms of common solutions for generalized mixed equilibria, variational inclusions, and constrained convex minimization,” Abstract and Applied Analysis, vol. 2014, Article ID 132053, 25 pages, 2014.
  • S. Takahashi and W. Takahashi, “Strong convergence theorem for a generalized equilibrium problem and a nonexpansive mapping in a Hilbert space,” Nonlinear Analysis, Theory, Methods and Applications, vol. 69, no. 3, pp. 1025–1033, 2008.
  • L.-C. Ceng and J.-C. Yao, “A hybrid iterative scheme for mixed equilibrium problems and fixed point problems,” Journal of Computational and Applied Mathematics, vol. 214, no. 1, pp. 186–201, 2008.
  • V. Colao, G. Marino, and H.-K. Xu, “An iterative method for finding common solutions of equilibrium and fixed point problems,” Journal of Mathematical Analysis and Applications, vol. 344, no. 1, pp. 340–352, 2008.
  • L. C. Ceng, A. Petruşel, and J. C. Yao, “Iterative approaches to solving equilibrium problems and fixed point problems of infinitely many nonexpansive mappings,” Journal of Optimization Theory and Applications, vol. 143, no. 1, pp. 37–58, 2009.
  • S.-M. Guu, L.-C. Ceng, and J.-C. Yao, “Finding common solutions of a variational inequality, a general system of variational inequalities, and a fixed-point problem via a hybrid extragradient method,” Fixed Point Theory and Applications, vol. 2011, Article ID 626159, 25 pages, 2011.
  • R. U. Verma, “On a new system of nonlinear variational inequalities and associated iterative algorithms,” Mathematical Sciences Research Hot-Line, vol. 3, no. 8, pp. 65–68, 1999.
  • L. C. Ceng, S. Al-Homidan, and Q. H. Ansari, “Iterative algorithms with regularization for hierarchical variational inequality problems and convex minimization problems,” Fixed Point Theory and Applications, vol. 2013, p. 284, 2013.
  • H.-K. Xu, “Averaged mappings and the gradient-projection algorithm,” Journal of Optimization Theory and Applications, vol. 150, no. 2, pp. 360–378, 2011.
  • L.-C. Ceng, Q. H. Ansari, and J.-C. Yao, “Some iterative methods for finding fixed points and for solving constrained convex minimization problems,” Nonlinear Analysis, Theory, Methods and Applications, vol. 74, no. 16, pp. 5286–5302, 2011.
  • Y. Yao, Y.-C. Liou, and G. Marino, “Two-step iterative algorithms for hierarchical fixed point problems and variational inequality problems,” Journal of Applied Mathematics and Computing, vol. 31, no. 1-2, pp. 433–445, 2009.
  • H. Iiduka, “Strong convergence for an iterative method for the triple-hierarchical constrained optimization problem,” Nonlinear Analysis, Theory, Methods and Applications, vol. 71, no. 12, pp. e1292–e1297, 2009.
  • H. Iiduka, “Iterative algorithm for solving triple-hierarchical constrained optimization problem,” Journal of Optimization Theory and Applications, vol. 148, no. 3, pp. 580–592, 2011.
  • L.-C. Ceng, Q. H. Ansari, and J.-C. Yao, “Iterative methods for triple hierarchical variational inequalities in hilbert spaces,” Journal of Optimization Theory and Applications, vol. 151, no. 3, pp. 489–512, 2011.
  • C. Byrne, “A unified treatment of some iterative algorithms in signal processing and image reconstruction,” Inverse Problems, vol. 20, no. 1, pp. 103–120, 2004.
  • P. L. Combettes, “Solving monotone inclusions via compositions of nonexpansive averaged operators,” Optimization, vol. 53, no. 5-6, pp. 475–504, 2004.
  • K. Goebel and W. A. Kirk, Topics on Metric Fixed-Point Theory, Cambridge University Press, Cambridge, England, 1990.
  • J. G. O'Hara, P. Pillay, and H.-K. Xu, “Iterative approaches to convex feasibility problems in Banach spaces,” Nonlinear Analysis, Theory, Methods and Applications, vol. 64, no. 9, pp. 2022–2042, 2006.
  • Y. Yao, Y.-C. Liou, and J.-C. Yao, “Convergence theorem for equilibrium problems and fixed point problems of infinite family of nonexpansive mappings,” Fixed Point Theory and Applications, vol. 2007, Article ID 64363, 12 pages, 2007.
  • H. K. Xu and T. H. Kim, “Convergence of hybrid steepest-descent methods for variational inequalities,” Journal of Optimization Theory and Applications, vol. 119, no. 1, pp. 185–201, 2003.
  • R. T. Rockafellar, “Monotone operators and the proximal point algorithms,” SIAM Journal on Control and Optimization, vol. 14, no. 5, pp. 877–898, 1976.
  • J.-B. Baillon and G. Haddad, “Quelques propriétés des opérateurs angle-bornés et n-cycliquement monotones,” Israel Journal of Mathematics, vol. 26, no. 2, pp. 137–150, 1977. \endinput